# SDR GUUA03090801

- Difficulty date: March 9, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- Aircraft time: 22,657 hours, 37,653 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Shorted
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9193, DURING FLIGHT, GEAR HANDLE LIGHTS ILLUMINATED INTERMITTENTLY. RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  REPLACED RT MAIN GEAR UPLOCK SWITCH.
